# SDR USAA2014021800001

- Difficulty date: February 13, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 105,099 hours, 20,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PPL88990LH00
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK PHOTO LUMINESCENT PATH LIGHTING IS DETERIORATED IN NUMEROUS AREAS. REPLACED PHOTO LUMINESCENT PATH LIGHTING AT L1 & R1 ENTRY DOORS, ENVOY COAT CLOSET, FWD GALLEY & AFT GALLEY AREAS IAW DWG 12P25D0301 & IAW AMM SUPPLEMENT 33-51-10.
